Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the two definitions of the Conley index

Author: Henry L. Kurland
Journal: Proc. Amer. Math. Soc. 106 (1989), 1117-1130
MSC: Primary 58F25
MathSciNet review: 982405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The two definitions of the homotopy equivalences between Conley index spaces of an isolated invariant set, the original one of Conley [C] as completed by the author in [K1] and the more recent definition of Salamon [S], are shown to define the same homotopy classes without reference to the difficult proof of [K1] showing the Conley index to be a connected simple system. The equivalences of the original definition are useful in describing certain geometric situations in terms of the index; examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F25

Retrieve articles in all journals with MSC: 58F25

Additional Information

PII: S 0002-9939(1989)0982405-9
Keywords: Isolated invariant set, Conley index, connected simple system, homology of the Conley index, boundary layer, common squeeze time, flow map
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia